# SDR SWAA2022091546587

- Difficulty date: August 26, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N7852A
- Make and model: Boeing 737-71B
- Aircraft serial: 29371
- Aircraft time: 45,535 hours, 28,586 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: 143A812631
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BILGE AREA SHIELD PLATE LOCATED BTW BS 490 TO BS 500A AT LEVEL STR 26R AND WL 156 AT FWD CARGO COMPARTMENT 2022-452072 / [01] REPLACED SHIELD PLATE LOCATED BTW BS 490 TO BS 500A AT LEVEL STR 26R AND WL 156 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 DWG 143A0080 SHEET 23 REV -. SEE INDIVIDUAL SIGN OFF BELOW.;[02] CORRECTED STEP 1:  REPLACED SHIELD PLATE LOCATED BTW BS 490 TO BS 500A AT LEVEL STR 26R AND WL 156 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; B737-700 SRM 51-10-02 STEP 9 AND DWG 143A0080 SHEET 23 REV -. SEE INDIVIDUAL SIGN OFF BELOW.;[03] TASK COMPLETED ; RII  SEE INDIVIDUAL SIGN OFF BELOW.
